What does it mean? Should I quit taking it?
3 Apr 2011
Hey Charlotte, I am NOT a doctor, and do NOT pretend to be. I do recommend that you go see your doctor. DON'T stop taking ANY meds without your doctor's permisssion!!! Migraines and a multitude of other symptoms in me, and my doctor made the diagnosis that I have fibromyagia. I've since read here, on Drugs.com, that breast soreness can also be another symptom of fibromyalgia. I have a number of health problems, and then in the past year or so, I kept having more and more and more health problems, NOT just 'imagining' that I was having all these problems. My doctor knows me well, and knows I would never pretend to have all these things wrong with me if it wasn't real. I had already tried Cymbalta for depression; and it just made me worse. (Thankfully, not suicidal!) My family doctor tried me on Savella; and that just dragged me down, too. I DID have the two doctors working together, by the way.
My family doctor tried me on Neurontin (generic: Gabapentin). That worked for me for awhile; and got where I couldn't take that, either. So right now, bc allergies to meds or side effect problems, I'm currently not taking anything for the fibro. I do take a low dose of Ritalyn for my ADD, and one Motrin 800mg for my pain. Motrin 800mg was originally for my migraines; but, the fibro pain is so great now, that I almost automatically take one in the morning with my morning dose of Ritalyn, just to get my day started! Charlotte, I don't know if this helps you any. Most people don't have as much trouble with meds the way I do. Good luck with your diagnosis from your doctor. Stay in touch and let me know what the doctor says. Thanks, and have a great day.
4 Apr 2011
Charlotte bruce, you need to call your doctor or see his nurse protioner. You are having side effects from the Zarah. All med that contain Estradiol can cause breat soreness. You may have to switch meds as this one apparently is not for you. Migraines are not fun & if you feel that this medicine is causing it I would quit, but talk to you doctor. Don't want to mess up your cyckle or get a unwanted pregnancy!
- Zarah Information for Consumers
- Zarah Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zarah (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Neutropenia Associated with Chemotherapy - I am a breast cancer patient and am doing chemo to shrink
... the tumor so they can operate. I am also a migraine sufferer. I take Imitrex for them but can't take it every day. I was given a shot of ...
1 answer • 25 Sep 2009
Recently I switched birth control medications to Zarah. With my pervious birth control i only experienced increased emotions and mood swings before ...
4 answers • 19 Dec 2010
but now I think that menopause is here. I used to get migraines alot but now I seem to get them like this.. 1 week-1 migraine, next week 2-3 ...
2 answers • 26 Jan 2011
Is this really an actual, effective treatment? With my experience with clnzpm I wold think that it would simpy make you tired and allow you to sleep ...
6 answers • 22 Aug 2011
Hi All, as some of you kow I have been in and out of hospital trying to get people and Dr's to hear me in the hope of just getting some relief ...
7 answers • 13 May 2013